Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lacunary Taylor and Fourier series


Author: J.-P. Kahane
Journal: Bull. Amer. Math. Soc. 70 (1964), 199-213
DOI: https://doi.org/10.1090/S0002-9904-1964-11080-6
MathSciNet review: 0162919
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Alexits, Sur la convergence et la sommabilité des séries orthogonales lacunaires, Acta Sci. Math. Szeged 18 (1957), 179-188. MR 93676
  • 2. L. Alpár, Sur la divergence de certaines séries de Taylor lacunaires, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 3-4 (1960-1961), 19-26. MR 133440
  • 3. A. Beurling and P. Malliavin, Acta Math. (to appear).
  • 4. L. Bieberbach, Analytische Fortsetzung, Springer, Berlin, 1955. MR 68621
  • 5. P. Erdös, Note on the converse of Fabry's gap theorem, Trans. Amer. Math. Soc. 57 (1945), 102-104. MR 11321
  • 6. P. Erdös, On the uniform but not absolute convergence of power series with gaps, Ann. Soc. Polon. Math. 25 (1952), 162-168. MR 58734
  • 7. P. Erdös, On trigonometric sums with gaps, Magyar Tud. Akad. Mat. Kutató Int. Közl. 7 (1962), 37-42. MR 145264
  • 8. P. Erdös and A. J. MacIntyre, Integral functions with gap power series, Proc. Edinburgh Math. Soc. 2 (1954), 62-70. MR 66455
  • 9. E. Fabry, Sur les séries de Taylor qui ont une infinité de points singuliers, Acta Math. 22 (1899), no. 1, 65–87 (French). MR 1554901, https://doi.org/10.1007/BF02417871
  • 10. G. Freud, Über trigonometrische Approximation und Fouriersche Reihen, Math. Z. 78 (1962), 252-262. MR 138925
  • 11. J. Hadamard, Essai sur l'étude des fonctions données par leur développement de Taylor, J. Math. 8 (1892), 101-186.
  • 12. G. H. Hardy, Weierstrass’s non-differentiable function, Trans. Amer. Math. Soc. 17 (1916), no. 3, 301–325. MR 1501044, https://doi.org/10.1090/S0002-9947-1916-1501044-1
  • 13. S. Helgason, Lacunary Fourier series on noncommutative groups, Proc. Amer. Math. Soc. 9 (1958), 782-790. MR 100234
  • 14. E. Hewitt and H. S. Zuckerman, Some theorems on lacunary Fourier series, with extensions to compact groups, Trans. Amer. Math. Soc. 93 (1959), 1-19. MR 108685
  • 15. M. Izumi, S. I. Izumi and J.-P. Kahane, Théorèmes élémentaires sur les séries de Fourier lacunaires, J. Analyse Math. (to appear).
  • 16. M. Kac, Probability methods in some problems of analysis and number theory, Bull. Amer. Math. Soc. 55 (1949), 641-665. MR 31504
  • 17. S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Monogr. Mat., Varsovie, 1935.
  • 18. J.-P. Kahane, Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approchables par des sommes d'exponentielles, Ann. Inst. Fourier (Grenoble) 5 (1953-1954), 39-130. MR 75350
  • 19. J.-P. Kahane, Sur les fonctions moyennes-périodiques bornées, Ann. Inst. Fourier (Grenoble) 7 (1957), 293-314. MR 102702
  • 20. J.-P. Kahane, Pseudo-périodicité et séries de Fourier lacunaires, Ann. Sci. École Norm. Sup. 79 (1962), 93-150. MR 154060
  • 21. J.-P. Kahane, Travaux de Beurling et Malliavin, Exposé 225 du séminaire Bourbaki, 14e année, 1961-1962 Belgodère. MR 144133
  • 22. J.-P. Kahane and R. Salem, Ensembles parfaits et séries trigonométriques, Hermann, Paris, 1963. MR 160065
  • 23. J.-P. Kahane, M. Weiss, and G. Weiss, On lacunary power series, Ark. Mat. 5 (1963), 1-26. MR 190303
  • 24. P. B. Kennedy, Fourier series with gaps. I, Quart. J. Math. Oxford 7 (1956), 224-230; Fourier series with gaps. II, ibid. 8 (1957), 84-88. MR 98272
  • 25. P. B. Kennedy, Remark on a theorem of Zygmund, J. London Math. Soc. 33 (1958), 71-72. MR 95379
  • 26. A. Kolmogoroff, Une contribution à l'étude de la convergence des séries de Fourier, Fund. Math. 5 (1924), 96-97.
  • 27. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ. Vol. 26. Amer. Math. Soc., Providence, R. I., 1940. MR 3208
  • 28. S. Mandelbrojt, Séries lacunaires, Hermann, Paris, 1936.
  • 29. S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • 30. M. E. Noble, Coefficient properties of Fourier series with a gap condition, Math. Ann. 128 (1954), 55-62. MR 63469
  • 31. R. E. A. C. Paley, On the lacunary coefficients of power series, Ann. of Math. (2) 34 (1933), no. 3, 615–616. MR 1503129, https://doi.org/10.2307/1968183
  • 32. R. E. A. C. Paley, On lacunary power series, Proc, Nat. Acad. Sci. U.S.A. 19 (1933), 271-272.
  • 33. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • 34. G. Pólya, On converse gap theorems, Trans. Amer. Math. Soc. 52 ( 1942), 65-71. MR 6577
  • 35. W. Rudin, Remarks on a theorem of Paley, J. London Math. Soc. 32 (1957), 307-311. MR 94650
  • 36. W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-228. MR 116177
  • 37. R. Salem and A. Zygmund, Lacunary power series and Peano curves, Duke Math. J. 12 (1945), 569-578. MR 15154
  • 38. R. Salem and A. Zygmund, On lacunary trigonometric series. I, II, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 333-338; ibid. 34 (1948), 54-62. MR 22263
  • 39. R. Salem and A. Zygmund, La loidu logarithme itéré pour les séries trigonométriques lacunaires, Bull. Sci. Math. 74 (1950), 1-16. MR 39828
  • 40. L. Schwartz, Etude des sommes d'exponentielles, Hermann, Paris, 1959. MR 106383
  • 41. S. Sidon, Verallgemeinerung eines Satzes über die absolute Konvergenz von Fourierreihen mit Lücken, Math. Ann. 97 (1927), no. 1, 675–676 (German). MR 1512382, https://doi.org/10.1007/BF01447888
  • 42. S. Sidon, Ein Satz über trigonometrische Polynome mit Lücken und seine Anwendung in der Theorie der Fourier-Reihen, J. Reine Agnew. Math. 163 (1930), 251-252.
  • 43. S. Sidon, Ein Satz über trigonometrische Polynome und seine Anwendung in der Theorie der Fourier-Reihen, Math. Ann. 106 (1932), no. 1, 536–539 (German). MR 1512772, https://doi.org/10.1007/BF01455900
  • 44. S. Stečkin, On absolute convergence of Fourier series. III, Izv. Akad. Nauk SSSR Ser. Mat. 20 (1956), 385-412. (Russian) MR 79678
  • 45. F. Sunyer Balaguer, Propiedades de as funciones enteras representadasp or series de Taylor lagunaras, Collectanea Math. 2 (1949), 129-174. MR 39054
  • 46. M. Tomić, Sur la convergence de certaines séries de Fourier lacunaires, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 3-4 (1960-1961), 363-367. MR 132957
  • 47. P. Turán, Über lakunäre Potenzreihen, Rev. Math. Pures Appl. I (1956), 27-32. MR 100079
  • 48. P. Turán, On a certain problem in the theory of power series with gaps, Studies in mathematical analysis and related topics, No. 55, Stanford Univ. Press, Stanford, Calif., 1962, pp. 404-409. MR 145051
  • 49. K. Weierstrass, Über continuirliche Functionen eines reellen Arguments, die für keinen Werth des letzteren einen bestimmten Differentialquotienten besitzen, Königl. Akad. Wiss. (1872), Mathematische Werke II, 71-74.
  • 50. Mary Weiss, Concerning a theorem of Paley on lacunary power series, Acta Math. 102 (1959), 225-238. MR 117328
  • 51. Mary Weiss, On the law of the iterated logarithm for lacunary trigonometric series, Trans. Amer. Math. Soc. 91 (1959), 444-469. MR 108681
  • 52. Mary Weiss and Guido Weiss, On the Picard property of lacunary power series, Studia Math. 22 (1963), 221-245. MR 145052
  • 53. A. Zygmund, On the convergence of lacunary trigonometric series, Fund. Math. 16 (1930), 90-107.
  • 54. Antoni Zygmund, On lacunary trigonometric series, Trans. Amer. Math. Soc. 34 (1932), no. 3, 435–446. MR 1501647, https://doi.org/10.1090/S0002-9947-1932-1501647-3
  • 55. A. Zygmund, Trigonometric series, 2nd. ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11080-6

American Mathematical Society